Items where Author is "Lätsch, Martin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 3.

Article

Lätsch, Martin and Schrader, Rainer (2010) Distance-hereditary digraphs.
Published in: Journal of Disrete Algorithms Vol. 8 (2). pp. 231-240.

Lätsch, Martin and Peis, Britta (2008) On a relation between the domination number and a strongly connected bidirection of an undirected graph.
Published in: Discrete Applied Mathematics Vol. 156 (17). pp. 3194-3202.

Thesis

Lätsch, Martin (2008) Schranken für den minimalen orientierten Durchmesser. PhD thesis.

This list was generated on Mon May 5 04:02:54 2014 CEST.